# SDR SWIA201232222

- Difficulty date: November 23, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 28,321 hours, 23,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BULB BURNED OUT ON GALLEY DOOR.  (FLT 5235)  RELAMPED EMERGENCY LIGHT.
